# SDR SIMA0054

- Difficulty date: January 5, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1260
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4746 - PITCH TRIM 1 FAILED IN FLIGHT, WARNING ON EICAS.  RETURNED TO BOS FOR MAINTENANCE.  REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW AMM.  OPS CHECK GOOD.  (M)
